# SDR C2XA06CL063

- Difficulty date: June 27, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 14,849 hours, 11,206 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: A13188
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3245 THE CREW REPORTED LOUD NOISE FROM NOSE GEAR AREA DURING CLIMBOUT ABOVE 1700 AND DURING FLIGHT.  MAINTENANCE INSPECTED AND FOUND THE NOSE GEAR DOORS WOULD NOT RETRACT.  THE NLG DOOR SEQUENCE  PROXIMITY SWITCH WAS REPLACED.  OPERATIONAL CHECKS WERE GOOD.
